Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 102, NWS Nashville, TN

June 29, 2015Dickson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 29, 2015, 8:31 PM CDT for Dickson County, Tennessee. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2015, 8:31 PM CDT (01:31 UTC)
Expired
Jun 29, 2015, 9:00 PM CDT
In force
29 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Dickson County, TN

The radar

The Ft Campbell radar (KHPX), 55 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.5 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1003 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1415 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

339 
WUUS54 KOHX 300131
SVROHX
TNC043-300200-
/O.NEW.KOHX.SV.W.0102.150630T0131Z-150630T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
831 PM CDT MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 900 PM CDT

* AT 830 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
  DICKSON...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  WHITE BLUFF AROUND 900 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SLAYDEN...VANLEER AND CHARLOTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3632 8734 3632 8729 3631 8718 3624 8718
      3621 8719 3621 8718 3607 8718 3617 8755
      3621 8755 3625 8752 3634 8751
TIME...MOT...LOC 0130Z 276DEG 23KT 3625 8743 

HAIL...1.00IN
WIND...60MPH
 
$$

07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 8:20 PM CDT, 11 minutes earlier.

Area forecast discussion, Jun 29, 8:20 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION...CORRECTED FOR FORMAT
NATIONAL WEATHER SERVICE
NASHVILLE TN 820 PM CDT MON JUN 29 2015

.UPDATE...
WITH MAJORITY OF SCT CONVECTION ASSOCIATED WITH LIGHTNING ACTIVITY...
MENTIONED SCT SHWRS/TSTMS THRU REMAINDER OF EVENING HRS. HAVE
RECEIVED SEVERAL REPORTS OF WALL CLOUDS WITH SHWRS/TSTMS NEAR THE
TN/AL BORDER WITH HEAVY RAINFALL AND 0.5 INCH HAIL HERE PRESENTLY
AT THE NASHVILLE WEATHER SERVICE OFFICE IN OLD HICKORY. WEAK COLD
FRONT BEGINNING TO MOVE SLOWLY SWD INTO NW PORTIONS OF MID STATE
WHERE IT IS EXPECTED TO REMAIN QUASI-STATIONARY AND WASH OUT BY
MORNING. UPPER LEVEL TROUGHING WILL BECOME MORE ENHANCED ALSO AS
THE NIGHT-TIME HRS PROGRESS. THOUGH DIURNAL AFFECTS WILL BE
SUBSIDING...ACTIVITY SCT SHWR/TSTM ACTIVITY SHOULD LAST THRU THE
MAJORITY OF THE EVENING HRS. WITH SOME ACTIVITY REMAINING
STATIONARY AND BACK BUILDING ALSO...AND ARE MONITORING RAINFALL
RATES FOR POTENTIAL FLASH FLOOD PRODUCTS IF NECESSARY FOR THE
REMAINDER OF THE EVENING HRS ALSO. ALSO TWEAKED HRLY
TEMP...DEWPOINT...SKY CONDITION...AND WIND SPEED/DIRECTION GRIDS.
SHORT RANGE MODEL GUIDANCE SHOWING CURRENT TEMPS GENERALLY IN LINE
WITH FORECASTED LOW TEMPERATURE VALUES FOR TONIGHT.
&&

.PREV DISCUSSION.../ISSUED 712 PM CDT MON JUN 29 2015/

UPDATE...FOR 00Z AVIATION FORECAST.

AVIATION UPDATE...00Z AVIATION FORECAST.
OTHER THAN A WEAK UPPER LEVEL DISTURBANCE PASSAGE ACROSS ERN PORTIONS OF
AREA 30/18Z-30/24Z IN UPPER LEVEL TROUGH AMPLIFICATION PATTERN 30/12Z-
30/24Z...SHWR/TSTM DEVELOPMENT SHOULD GENERALLY BE DIURNALLY DRIVEN WITH
LOCAL EFFECTS FROM LOW LEVEL MOISTURE POOLING AND OROGRAPHIC INFLUENCES
PLAYING A MAJOR DEVELOPMENTAL ROLES...ALONG POSSIBLY WITH SUBTLE WEAK
SHORTWAVES PASSAGES IN UPPER LEVEL FLOW. WHAT THIS ADDS UP TO IS...ALTHOUGH
SHWRS/TSTMS COULD DEVELOP AND IMPACT TAF SITES AT ANY TIME/MULTIPLE TIMES
THRU 30/24Z...VERY HARD TO PINPOINT ACTUAL DEVELOPMENTAL AND LOCATION TIMING.
THUS...WILL GO WITH SCT CB'S AROUND 4KFT...SCT AC 10-12 KFT...AND SCT/BKN CI
20-25 KFT...WITH CONVECTION 30/00Z-30/03Z/REDEVELOPING AGAIN 30/18Z-30/24Z.

PREV DISCUSSION... /ISSUED 536 PM CDT MON JUN 29 2015/

UPDATE...
MADE TWEAK TO TEMP FORECAST FOR TUESDAY FOR ZONE FORECAST
PRODUCT. TWEAKED HRLY TEMP...DEWPOINT...SKY CONDITION...AND
WIND SPEED/DIRECTION GRIDS. OTHERWISE...FORECAST REMAINS ON
TRACK.

PREV DISCUSSION.../ISSUED 324 PM CDT MON JUN 29 2015/

DISCUSSION...
WEAK SURFACE FRONT CONTINUES TO PUSH THROUGH THE MID-SOUTH REGION
WITH BETTER COVERAGE LYING JUST TO THE NORTH OF MIDDLE TENNESSEE.
THIS AREA LIES CLOSER TO THE LOW PRESSURE CENTER...BUT WITH THE
CURRENT INSTABILITY AND AN APPROACHING FRONTAL PASSAGE EXPECT
CHANCES FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO
PERSIST THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS.

WITH THE UPPER TROUGH REMAINING IN PLACE FOR MUCH OF THE WORKWEEK
COVERAGE MAY INTENSIFY SLIGHTLY TOMORROW AFTERNOON ACROSS THE
EASTERN PORTIONS OF THE CWA DUE TO A COMBINATION OF DIURNAL
HEATING AND A WEAK UPPER LEVEL DISTURBANCE. A MARGINAL CHANCE FOR
SEVERE WEATHER IS ANTICIPATED BY SPC... BETTER CHANCES FOR MORE
WIDESPREAD HEAVY RAINFALL WILL COME ON WEDNESDAY THROUGH THURSDAY
MORNING WHEN A STRONGER SHORTWAVE ROTATES THROUGH THE TROUGH AXIS.

THIS SYSTEM APPEARS IT WILL BE ABLE TO TRANSPORT DECENT MOISTURE
FROM THE GULF OF MEXICO...INCREASING PW VALUES TO NEAR 2 INCHES...
AND WITH A MORE PRONOUNCED SURFACE LOW AND A SETUP CONDUCIVE TO
HEAVY RAIN...TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE. IN FACT...TOTAL RAINFALL AMOUNTS FOR THE WEEK COULD
EXCEED 4 INCHES FOR SOME AREAS WITH ANOTHER ROUND OF HEAVY RAIN
IS POSSIBLE FRIDAY THROUGH SATURDAY MORNING.

FOR THE 4TH OF JULY WEEKEND...SHOWER CHANCES WILL REMAIN IN THE
FORECAST AS MODEL GUIDANCE IN THE EXTENDED SHOWS ANOTHER SYSTEM
PUSHING THROUGH THE MID-STATE...THOUGH THERE IS THE POSSIBILITY OF
A BREAK IN THE ACTION FOR FIREWORKS FESTIVITIES AS CONFIDENCE IN
TIMING AND PLACEMENT REMAIN ON THE LOW SIDE AT THIS POINT IN THE
FORECAST.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      68  87  68  82 /  30  40  20  70
CLARKSVILLE    67  86  68  81 /  30  40  20  70
CROSSVILLE     65  80  64  78 /  30  60  30  60
COLUMBIA       68  87  67  83 /  30  40  20  60
LAWRENCEBURG   68  86  68  84 /  30  40  20  60
WAVERLY        68  86  69  82 /  30  40  20  70
&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

31
Hazardous weather outlook, Jun 29, 4:59 AM CDT, 15 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
459 AM CDT MON JUN 29 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-301000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
459 AM CDT MON JUN 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

HURLEY

In the hours before

Special weather statement, Jun 29, 7:03 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT MON JUN 29 2015

TNZ006-025-026-300045-
MONTGOMERY TN-DICKSON TN-CHEATHAM TN-
703 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...NORTHEASTERN DICKSON
AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 745 PM CDT...

AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF CLARKSVILLE...MOVING EAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...COOPERTOWN...PLEASANT VIEW...CUNNINGHAM AND CHEATHAM
DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3644 8709 3640 8703 3639 8701 3637 8699
      3637 8698 3638 8696 3638 8694 3639 8694
      3638 8693 3614 8702 3627 8745 3648 8736
TIME...MOT...LOC 0002Z 279DEG 25KT 3636 8730

07
Special weather statement, Jun 29, 7:38 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT MON JUN 29 2015

TNZ025-026-300130-
DICKSON TN-CHEATHAM TN-
738 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEATHAM AND DICKSON
COUNTIES UNTIL 830 PM CDT...

AT 737 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF DICKSON...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DICKSON...ASHLAND CITY...WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...
CHARLOTTE...VANLEER AND SLAYDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3628 8695 3625 8698 3622 8698 3605 8708
      3612 8754 3633 8750
TIME...MOT...LOC 0037Z 277DEG 25KT 3625 8738

07
Special weather statement, Jun 29, 8:02 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
802 PM CDT MON JUN 29 2015

TNZ008-027-028-300145-
SUMNER TN-WILSON TN-DAVIDSON TN-
802 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON...SOUTHWESTERN
SUMNER AND NORTHWESTERN WILSON COUNTIES UNTIL 845 PM CDT...

AT 801 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
JOELTON...OR 8 MILES NORTHWEST OF NASHVILLE...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...NASHVILLE...MADISON...HENDERSONVILLE...MOUNT JULIET...
GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...HERMITAGE...JOELTON...
NASHVILLE-DAVIDSON (BALANCE)...OLD HICKORY...RURAL HILL...WHITES
CREEK AND PERCY PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3637 8685 3635 8682 3636 8679 3637 8679
      3635 8644 3610 8654 3619 8693 3637 8687
      3637 8686 3638 8686 3638 8685
TIME...MOT...LOC 0101Z 278DEG 23KT 3628 8686

07
Special weather statement, Jun 29, 8:12 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
812 PM CDT MON JUN 29 2015

TNZ008-027-028-300200-
SUMNER TN-WILSON TN-DAVIDSON TN-
812 PM CDT MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON...SOUTHERN
SUMNER AND WESTERN WILSON COUNTIES UNTIL 900 PM CDT...

AT 811 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
NEAR MADISON...OR 7 MILES NORTH OF NASHVILLE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...NASHVILLE...MADISON...HENDERSONVILLE...MOUNT
JULIET...GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...HERMITAGE...
JOELTON...NASHVILLE-DAVIDSON (BALANCE)...BELINDA CITY...OLD
HICKORY...RURAL HILL...WHITES CREEK...PERCY PRIEST LAKE AND
GLADEVILLE.

LAT...LON 3635 8682 3636 8679 3637 8679 3633 8626
      3630 8627 3631 8625 3633 8625 3633 8623
      3599 8632 3602 8638 3604 8639 3605 8644
      3610 8652 3607 8652 3607 8653 3609 8655
      3608 8655 3620 8689 3638 8686
TIME...MOT...LOC 0111Z 276DEG 23KT 3629 8678

07
Local storm report, Jun 29, 8:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
823 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     LIGHTNING        8 S JAMESTOWN           36.32N  84.94W
06/29/2015                   FENTRESS           TN   TRAINED SPOTTER

            LIGHTNING STRIKE CAUSED A HOUSE FIRE

&&

EVENT NUMBER OHX1500596

JACKSON
Local storm report, Jun 29, 8:24 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
824 PM CDT MON JUN 29 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     LIGHTNING        8 S JAMESTOWN           36.32N  84.94W
06/29/2015                   FENTRESS           TN   TRAINED SPOTTER

            LIGHTNING STRIKE CAUSED A HOUSE FIRE

0810 PM     HAIL             MOUNT JULIET            36.21N  86.52W
06/29/2015  E0.70 INCH       WILSON             TN   TWITTER

0814 PM     HAIL             OLD HICKORY             36.26N  86.65W
06/29/2015  E0.88 INCH       DAVIDSON           TN   TRAINED SPOTTER

            NICKEL SIZE HAIL WAS REPORTED IN OLD HICKORY.

&&

EVENT NUMBER OHX1500596 OHX1500598 OHX1500597

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 7:03 PM CDTSpecial Weather StatementOHXCheatham42 min
Jun 29, 7:16 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson44 min
Jun 29, 7:27 PM CDTSevere Thunderstorm WarningOHXLawrence, Wayne33 min
Jun 29, 7:38 PM CDTSpecial Weather StatementOHXCheatham, Dickson52 min
Jun 29, 7:48 PM CDTSevere Thunderstorm WarningOHXClay, Fentress, Overton, Pickett42 min
Jun 29, 8:02 PM CDTSpecial Weather StatementOHXDavidson43 min
Jun 29, 8:12 PM CDTSpecial Weather StatementOHXDavidson, Wilson48 min
Jun 29, 8:33 PM CDTSpecial Weather StatementOHXSumner42 min
Jun 29, 9:35 PM CDTFlash Flood WarningOHXFentress, Overton3 hr
Jun 29, 9:56 PM CDTAreal Flood AdvisoryOHXHickman, Humphreys, Perry3 hr
Jun 29, 10:39 PM CDTSpecial Weather StatementOHXLewis51 min
Jun 29, 11:06 PM CDTFlash Flood WarningOHXHickman, Humphreys, Perry3 hr
Jun 29, 11:31 PM CDTSpecial Weather StatementOHXHumphreys29 min
Jun 30, 12:46 AM CDTSpecial Weather StatementOHXLawrence, Wayne59 min
Jun 30, 1:33 AM CDTSpecial Weather StatementOHXCumberland, White57 min
Jun 30, 12:04 PM CDTSpecial Weather StatementOHXWhite26 min
Jun 30, 12:26 PM CDTSevere Thunderstorm WarningOHXJackson34 min
Jun 30, 12:47 PM CDTSevere Thunderstorm WarningOHXClay, Pickett28 min
Jun 30, 12:53 PM CDTSpecial Weather StatementOHXSmith37 min
Jun 30, 1:18 PM CDTSpecial Weather StatementOHXPickett42 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.